# SDR AUS20021217

- Difficulty date: October 9, 2002
- Submitted: November 6, 2002
- Operation: General aviation
- Make and model: Piper PA-31-350
- Engine: Lyc TIO540J2BD
- Propeller: Hartzl HCE3YR2
- System (JASC): 6120 · Propeller Controlling System
- Part: Ball Joint
- Part number: 5417500
- Condition: Sheared
- Location: Propeller Contro
- Component: Propeller Contro, Hartzl, HCE3YR2
- Stage of operation: CR
- Nature of condition: F
- Precautionary procedure: K

## Discrepancy

(AUS) RH ENGINE CSU BALL JOINT FAILED.
